Alert archive / Oklahoma / Wind Advisories in 2007

Wind Advisory 19, NWS Norman, OK

December 21, 20078 counties in Texas; 12 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Dec 21, 2007, 2:35 PM CST for 8 counties in Texas; 12 counties in Oklahoma. It took effect at Dec 22, 2007, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2007, 2:35 PM CST (20:35 UTC)
In effect from
Dec 22, 2007, 6:00 AM CST
Expired
Dec 22, 2007, 6:00 PM CST
In force
12 hr
Issued by
NWS Norman, OK

Counties Carter County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Hughes County, OK, Jefferson County, OK, Murray County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 76 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3003 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 212035
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
235 PM CST FRI DEC 21 2007

...A STRONG COLD FRONT WILL BRING MUCH COLDER TEMPERATURES AND
STRONG WINDS TO THE AREA ON SATURDAY...

.A DEVELOPING STORM SYSTEM ACROSS THE SOUTHERN ROCKIES WILL MOVE
EAST ACROSS THE SOUTHERN PLAINS LATE TONIGHT AND SATURDAY. AS THIS
STORM SYSTEM APPROACHES A STRONG COLD FRONT WILL DEVELOP AND MOVE
SOUTH ACROSS THE AREA SATURDAY MORNING. STRONG NORTH WINDS AND
COLDER TEMPERATURES WILL ACCOMPANY THIS FRONT. 

OKZ030>032-037>042-044>046-TXZ083>090-220445-
/O.NEW.KOUN.WI.Y.0019.071222T1200Z-071223T0000Z/
POTTAWATOMIE-SEMINOLE-HUGHES-TILLMAN-COMANCHE-STEPHENS-GARVIN-
MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...HOLDENVILLE...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...
WALTERS...WAURIKA...ARDMORE...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
235 PM CST FRI DEC 21 2007

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY. 

A COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY MORNING USHERING
IN STRONG NORTH WINDS AND COLDER TEMPERATURES. STRONG NORTH WINDS OF
20 TO 35 MPH WITH GUSTS TO 40 MPH WILL DEVELOP AFTER THE FRONT
MOVES BY. THESE WINDS WILL MAKE FOR DIFFICULT DRIVING
CONDITIONS... ESPECIALLY ON EAST WEST ROADWAYS ON SATURDAY. WIND
SPEEDS WILL GRADUALLY DIMINISH SATURDAY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

30
4 follow-up statements
000 
WWUS74 KOUN 220420
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CST FRI DEC 21 2007

...A STRONG COLD FRONT WILL BRING MUCH COLDER TEMPERATURES AND
STRONG WINDS TO THE AREA ON SATURDAY...

.A STRONG STORM SYSTEM OVER THE SOUTHERN ROCKIES WILL MOVE EAST
ACROSS THE SOUTHERN PLAINS LATE TONIGHT AND SATURDAY. AS THIS
STORM SYSTEM APPROACHES... A STRONG COLD FRONT WILL MOVE SOUTHEAST
ACROSS THE AREA SATURDAY MORNING. STRONG NORTH WINDS AND COLDER
TEMPERATURES WILL ACCOMPANY THIS FRONT.

OKZ030>032-037>042-044>046-TXZ083>090-221230-
/O.CON.KOUN.WI.Y.0019.071222T1200Z-071223T0000Z/
POTTAWATOMIE-SEMINOLE-HUGHES-TILLMAN-COMANCHE-STEPHENS-GARVIN-
MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...HOLDENVILLE...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...
WALTERS...WAURIKA...ARDMORE...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
1020 PM CST FRI DEC 21 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY.

A COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY MORNING USHERING
IN BRISK NORTH WINDS AND COLDER TEMPERATURES. STRONG NORTH WINDS
OF 20 TO 35 MPH WITH GUSTS TO 40 MPH WILL SPREAD INTO THE AREA
BEHIND THE FRONT. THESE WINDS WILL MAKE FOR DIFFICULT DRIVING
CONDITIONS... ESPECIALLY ON EAST WEST ROADWAYS ON SATURDAY. THE WIND
SPEEDS WILL GRADUALLY DIMINISH SATURDAY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CJS
000 
WWUS74 KOUN 220922
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
322 AM CST SAT DEC 22 2007

...A STRONG COLD FRONT WILL BRING MUCH COLDER TEMPERATURES AND
STRONG WINDS TO THE AREA ON SATURDAY...

.A STRONG STORM SYSTEM OVER THE SOUTHERN ROCKIES WILL MOVE EAST
ACROSS THE SOUTHERN PLAINS LATE TONIGHT AND SATURDAY. AS THIS
STORM SYSTEM APPROACHES... A STRONG COLD FRONT WILL MOVE
SOUTHEAST ACROSS THE AREA SATURDAY MORNING. STRONG NORTH WINDS
AND COLDER TEMPERATURES WILL ACCOMPANY THIS FRONT.

OKZ030-031-037-038-221030-
/O.CAN.KOUN.WI.Y.0019.071222T1200Z-071223T0000Z/
POTTAWATOMIE-SEMINOLE-TILLMAN-COMANCHE-
INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...FREDERICK...LAWTON
322 AM CST SAT DEC 22 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. A BLOWING SNOW ADVISORY HAS REPLACED IT.


$$

OKZ032-039>042-044>046-TXZ083>090-221730-
/O.CON.KOUN.WI.Y.0019.071222T1200Z-071223T0000Z/
HUGHES-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...HOLDENVILLE...DUNCAN...PAULS VALLEY...
SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
322 AM CST SAT DEC 22 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

FOLLOWING A COLD FRONT...NORTH WINDS OF 25 TO 35 MPH AND GUSTS AROUND 45
MPH WILL BECOME COMMON THIS MORNING AND LAST THROUGHOUT THE DAY.
THESE WINDS WILL MAKE FOR DIFFICULT DRIVING CONDITIONS...
ESPECIALLY ON EAST WEST ROADWAYS. THE WIND SPEEDS WILL GRADUALLY
DIMINISH SATURDAY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WR
000 
WWUS74 KOUN 221639 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1039 AM CST SAT DEC 22 2007

...A STRONG COLD USHERING IN MUCH COLDER TEMPERATURES AND STRONG
WINDS TODAY...

.A STRONG STORM SYSTEM WILL PASS OVER OKLAHOMA AND KANSAS TODAY
AND TONIGHT. MUCH COLDER AIR ON THE HEELS OF A STRONG NORTH AND
NORTHWEST WIND WILL ACCOMPANY THIS STORM SYSTEM. 

OKZ032-039>042-044>046-TXZ083>090-230000-
/O.CON.KOUN.WI.Y.0019.000000T0000Z-071223T0000Z/
HUGHES-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...HOLDENVILLE...DUNCAN...PAULS VALLEY...
SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
1039 AM CST SAT DEC 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A STRONG NORTH TO NORTHWEST WIND WILL BE SEEN OVER CENTRAL AND
SOUTHWEST OKLAHOMA...AND WESTERN NORTH TEXAS...THROUGH LATE THIS
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND FREQUENT
GUSTS AT OR ABOVE 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

11
000 
WWUS74 KOUN 222057 AAB
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
257 PM CST SAT DEC 22 2007

...STRONG NORTH WIND THROUGH LATE THIS AFTERNOON...

.A STRONG STORM SYSTEM PASSING OVER OKLAHOMA WILL KEEP STRONG
NORTHERLY WINDS GOING THROUGH THE LATE AFTERNOON HOURS. WINDS ARE
EXPECTED TO DECREASE FAIRLY SUBSTANTIALLY DURING THE EARLY AND
MID-EVENING HOURS.

OKZ032-039>042-044>046-TXZ083>090-230000-
/O.CON.KOUN.WI.Y.0019.000000T0000Z-071223T0000Z/
HUGHES-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...HOLDENVILLE...DUNCAN...PAULS VALLEY...
SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
257 PM CST SAT DEC 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

NORTHERLY WINDS WILL STAY STRONG THROUGH 6 PM...WITH MANY
LOCATIONS EXPECTED TO RECEIVE GUSTS AT OR ABOVE 40 MPH. THIS WILL
CREATE WIND CHILL INDEX VALUES IN THE TEENS AND LOWER 20S.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND FREQUENT
GUSTS AT OR ABOVE 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Dec 21, 2:27 PM CST, 8 minutes earlier.

Area forecast discussion, Dec 21, 2:27 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
227 PM CST FRI DEC 21 2007

.DISCUSSION...
STORM SYSTEM OVER THE FOUR-CORNERS AREA THIS AFTN WILL CONT TO MOVE
EAST TOWARD THE SOUTHERN PLAINS LATE TONIGHT AND SATURDAY. LIMITED
MOISTURE WILL LIKELY PRECLUDE ANY PRECIP UNTIL VERY LATE TONIGHT
ACROSS WESTERN SECTIONS WELL NORTH AND WEST OF SFC FRONT. SFC FRONT
IS EXPECTED TO MOVE QUICKLY SOUTHEAST THIS EVENING AND OVERNIGHT...
LIKELY PUSHING THROUGH THE I-44 CORRIDOR RIGHT BEFORE SUNRISE
TOMORROW AND THROUGH THE REMAINDER OF CWA SAT MORNING. STRONG NORTH
WINDS WILL ACCOMPANY THE FRONT AS STRONG COLD ADVECTION OCCURS. WILL
LIKELY SEE NEAR STEADY OR SLOWLY FALLING TEMPS ON SATURDAY.

STRONG NORTH WINDS WILL COMBINE WITH THE SNOW TO CREATE RESTRICTED
VISIBILITIES ACROSS A MUCH OF NORTHERN... WESTERN AND INTO CENTRAL
OKLAHOMA BEGINNING LATE TONIGHT THROUGH TOMORROW. WILL NEED TO ISSUE
MULTIPLE HEADLINES FOR LATE TONIGHT AND SATURDAY DUE TO THE SNOW AND
WIND. WILL BEGIN WITH A SNOW AND BLOWING SNOW ADVISORY ACROSS FAR NW
OKLAHOMA LATE TONIGHT... WHERE SNOW IS EXPECTED TO DEVELOP AFTER
MIDNIGHT AND WITH WINDS GUSTING TO 40 MPH... RESTRICTED VISIBILITIES
WILL CREATE HAZARDOUS CONDITIONS. THESE CONDITIONS WILL SPREAD EAST
AND SOUTHEAST ON SATURDAY AND WILL EXPAND ADVISORY TO MATCH. COULD
SEE ON THE ORDER OF 2 TO 3 INCHES FROM NW INTO NC OK LATE TONIGHT
AND SATURDAY.

FURTHER SOUTH ACROSS SOUTHWEST INTO PARTS OF CENTRAL OK STILL
APPEARS LIGHT SNOW WILL GRADUALLY DEVELOP ON SATURDAY AND COMBINED
WITH STRONG WINDS WILL ALSO RESULT IN HAZARDOUS DRIVING CONDITIONS.
WILL ISSUE A BLOWING SNOW ADVISORY FOR THESE AREAS. SNOW AMOUNTS
HERE WILL LIKELY REMAIN BELOW 1 INCH.

LITTLE IN THE WAY OF WINTER PRECIP EXPECTED ACROSS SOUTHERN OKLAHOMA
OR NORTH TEXAS BUT WINDS WILL STILL CAUSE PROBLEMS... SO A WIND
ADVISORY WILL COVER MUCH OF THIS AREA.

SYSTEM SHOULD LIFT NE OF AREA SAT AFTN AND EVENING WITH PERHAPS A
FEW FLURRIES LINGERING EAST OF I-35 FOR A WHILE SAT EVENING.

NEXT WEEK STILL LOOK VERY ACTIVE AS MULTIPLE WAVES MOVE ACROSS THE
SOUTHERN PLAINS. PATTERN REMAINS VERY PROGRESSIVE AND RICH MOISTURE
WILL BE LACKING WITH MANY OF THESE WAVES. THEREFORE PRECIP AMOUNTS
SHOULD REMAIN LIGHT. HOWEVER SNOW OR RAIN/SNOW MIX DOES APPEAR TO BE
A GOOD BET WITH ALL THESE DISTURBANCES AND WILL NEED TO WATCH EACH
CLOSELY.

WRT TEMPS HAVE TRENDED HIGHS A LITTLE COOLER FOR MUCH OF THE
UPCOMING WEEK. EVEN THOUGH NO SIGNIFICANT CANADIAN SURFACE HIGH
PLUNGES SOUTH... EACH SYSTEM LOOKS TO HAVE VERY COLD CORES TO GO
ALONG WITH CLOUD COVER AND PACIFIC AIRMASSES COMING OVER SNOW
COVERED ROCKY MOUNTAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  35  36  23  47 /  20  60  10   0
HOBART OK         33  34  23  49 /  20  60   0   0
WICHITA FALLS TX  39  40  26  52 /  10  30   0   0
GAGE OK           26  30  16  43 /  60  80   0   0
PONCA CITY OK     30  30  18  40 /  20  70  10   0
DURANT OK         49  50  27  52 /  10  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...BLOWING SNOW ADVISORY FROM 6 AM TO 6 PM CST SATURDAY FOR
     OKZ019>029-033>036.

     SNOW AND BLOWING SNOW ADVISORY FROM 6 AM TO 6 PM CST SATURDAY
     FOR OKZ006>008-011>018.

     SNOW AND BLOWING SNOW ADVISORY FROM 3 AM TO 6 PM CST SATURDAY
     FOR OKZ004-005-009-010.

     WIND ADVISORY FROM 6 AM TO 6 PM CST SATURDAY FOR OKZ030>032-
     037>042-044>046.

TX...WIND ADVISORY FROM 6 AM TO 6 PM CST SATURDAY FOR TXZ083>090.

&&

26/30
Hazardous weather outlook, Dec 21, 11:55 AM CST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CST FRI DEC 21 2007

OKZ004>048-050>052-TXZ083>090-221200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CST FRI DEC 21 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.

DISCUSSION...
THE LACK OF INSTABILITY IS EXPECTED TO PREVENT THUNDERSTORMS THROUGH
TONIGHT. HOWEVER...A STRONG COLD FRONT WILL BE PUSHING THROUGH THE
REGION THIS EVENING AND OVERNIGHT. SCATTERED TO WIDESPREAD RAIN
SHOWERS ARE EXPECTED BEHIND THIS COLD FRONT. THE RAIN WILL MIX WITH
OR CHANGE OVER TO SNOW ACROSS NORTHERN AND WESTERN OKLAHOMA LATE
TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SATURDAY DEC 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...LESS THAN 10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...ZERO.

OTHER HAZARDOUS WEATHER...
BURSTS OF MODERATE SNOW MAY BEGIN TO ACCUMULATE OVER FAR NORTHWEST
OKLAHOMA LATE TONIGHT. STRONG NORTHERLY WINDS WILL OCCUR BEHIND A
STRONG COLD FRONT WILL CREATE AREAS OF BLOWING SNOW ACROSS NORTHWEST
OKLAHOMA AND LOW WIND CHILL VALUES MOST LOCATIONS BY SUNRISE
SATURDAY. IF TRAVELING ACROSS NORTHWEST OKLAHOMA LATE TONIGHT...
ALLOW EXTRA TIME TO REACH YOUR DESTINATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
ALTHOUGH STORM SYSTEMS WILL PERIODICALLY PASS OVER OR NEAR OKLAHOMA
AND NORTH TEXAS NEXT WEEK...THE LACK OF INSTABILITY AND MOISTURE ARE
EXPECTED TO PRECLUDE THUNDERSTORM DEVELOPMENT.

OTHER HAZARDOUS WEATHER...
ON SATURDAY...A PASSING STORM SYSTEM AND DEEP COLD AIR WILL RESULT
IN SNOW OVER NORTHERN OKLAHOMA...WITH RAIN MIXING WITH OR CHANGING
TO LIGHT SNOW FROM CENTRAL AND SOUTHWEST OKLAHOMA INTO PARTS OF
WESTERN NORTH TEXAS. THE STORM IS EXPECTED TO MOVE QUICKLY...BUT
SNOW ACCUMULATIONS OF 2 TO 4 INCHES MAY OCCUR ACROSS PARTS OF
NORTHERN OKLAHOMA THROUGH SATURDAY AFTERNOON. A STRONG NORTHERLY
WIND CAN BE EXPECTED SATURDAY...WHICH WILL RESULT IN AREAS OF
BLOWING SNOW AND LOW WIND CHILL VALUES.

OTHER STORM SYSTEMS ARE EXPECTED TO BRING A CHANCE OF RAIN AND SNOW
TO PARTS OF THE REGION LATE SUNDAY INTO MONDAY...AND AGAIN TUESDAY
NIGHT AND WEDNESDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 6 AM
SATURDAY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 2:34 PM CSTBlowing Snow AdvisoryOUNBeckham, Caddo, Canadian, Cleveland, Comanche, Grady and 13 more27 hr
Dec 21, 2:34 PM CSTSnow and Blowing Snow AdvisoryOUNAlfalfa, Blaine, Custer, Dewey, Ellis, Garfield and 9 more27 hr

Nearby

Wind Advisories in Oklahoma, 2007Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.